# SDR MASA200601688

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,551 hours, 1,910 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6220 PHX - SPOILER/STABILIZER FAULT STATUS MESSAGE.  MX PERFORMED S-POST WITH FAULTS CLEARING AND SYSTEM OPERATED NORMALLY.
